# SDR UIEA2013101700526

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,975 hours, 15,360 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 761103
- Part serial: 24456
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP PRESSURE LIGHT DOES NOT ILLUMINATE WHEN DESELECTED IN FLIGHT APU OFF.  R & R LT FWD FUEL BOOST PUMP PRESSURE SWITCH IAW AMM 28-41-01. OPS CHECKED GOOD.
